# SDR FDEA201003240986

- Difficulty date: March 24, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- Engine: Pwa JT8D9
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6557204130
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR EXTERIOR SKIN HAS ROUTE OUT GREATER THAN .100" AT FWD LOWER CORNER.  CUT OUT DAMAGED AREA DIM 3 1/2" X 1 1/2" ON C-2 DOOR FWD LOWER CORNER OF SKIN  IAW SRM 51-10-1 AND 52-00-3 FIG 3  FABRICATED REPAIR DOUBLER FROM 2024 T3  .080"  PO 9009327 DIM 21 3/8" X 5 1/2" AND 2 EACH FILLERS FROM 2024 T3 .071" PO 9009068  DIM  3" X 1 1/2"  AND 2" 1 1/2"  IAW SRM 52-30-1 FIG 8 AND 52 00-3 FIG 3  INSTALLED REPAIR DOUBLER AND FILLERS  IAW SRM 51-30-2, 52-00-3 FIG 3 AND 51-20-4
